# SDR J7SA2021101900298

- Difficulty date: October 15, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N333FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500034
- Aircraft time: 8,665 hours, 5,915 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Flapper Valve
- Condition: Broken
- Location: Ram Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO DUCT 1 AND DUCT 2 OVER TEMP CAS MESSAGE. CREW RAN QRH AND PROBLEM DIDN’T CLEAR. AIRCRAFT LANDED WITHOUT INCIDENT IN KSPS. FOUND RAM AIR VALVE FLAPPER BROKEN. REPLACED RAM AIR VALVE IAW PHENOM 300 AMM 21-23-03. OPS CHECK SATISFACTORY IAW PHENOM 300 AMM 21-23-03. NO LEAKS OR DEFECTS NOTED. P/N 505-18030-405; S/N 0000629691.
